File Download

There are no files associated with this item.

Supplementary

Article: Poissonian potential measures for Lévy risk models

TitlePoissonian potential measures for Lévy risk models
Authors
Issue Date2020
PublisherELSEVIER. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, , v. 82, p. 152-166 How to Cite?
AbstractThis paper studies the potential (or resolvent) measures of spectrally negative Lévy processes killed on exiting (bounded or unbounded) intervals, when the underlying process is observed at the arrival epochs of an independent Poisson process. Explicit representations of these so-called Poissonian potential measures are established in terms of newly defined Poissonian scale functions. Moreover, Poissonian exit measures are explicitly solved by finding a direct relation with Poissonian potential measures. Our results generalize Albrecher et al. (2016) in which Poissonian exit identities are solved. As an application of Poissonian potential measures, we extend the Gerber–Shiu analysis in Baurdoux et al. (2016) to a (more general) Parisian risk model subject to Poissonian observations.
Persistent Identifierhttp://hdl.handle.net/10722/288167

 

DC FieldValueLanguage
dc.contributor.authorDavid, L-
dc.contributor.authorBin, L-
dc.contributor.authorWong, TYJ-
dc.contributor.authorDi, X-
dc.date.accessioned2020-10-05T12:08:51Z-
dc.date.available2020-10-05T12:08:51Z-
dc.date.issued2020-
dc.identifier.citationInsurance: Mathematics and Economics, , v. 82, p. 152-166-
dc.identifier.urihttp://hdl.handle.net/10722/288167-
dc.description.abstractThis paper studies the potential (or resolvent) measures of spectrally negative Lévy processes killed on exiting (bounded or unbounded) intervals, when the underlying process is observed at the arrival epochs of an independent Poisson process. Explicit representations of these so-called Poissonian potential measures are established in terms of newly defined Poissonian scale functions. Moreover, Poissonian exit measures are explicitly solved by finding a direct relation with Poissonian potential measures. Our results generalize Albrecher et al. (2016) in which Poissonian exit identities are solved. As an application of Poissonian potential measures, we extend the Gerber–Shiu analysis in Baurdoux et al. (2016) to a (more general) Parisian risk model subject to Poissonian observations.-
dc.languageeng-
dc.publisherELSEVIER. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.titlePoissonian potential measures for Lévy risk models-
dc.typeArticle-
dc.identifier.emailWong, TYJ: tywong88@hku.hk-
dc.identifier.authorityWong, TYJ=rp02605-
dc.identifier.hkuros315049-
dc.identifier.volume82-
dc.identifier.spage152-
dc.identifier.epage166-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats